# SDR DXTA2014012005623

- Difficulty date: January 19, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 10,363 hours, 6,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN TAXIING OUT FOR DEPARTURE, WE DID THE BRAKE CHECK & UPON RELEASING THE BRAKES WE HAD AN AMBER BRAKE LIGHT & RT BRAKE MINELCO WAS RED.  POWERED ACFT & RESET MINELCO, ACCESSED AEGIS ON ACFT COMPUTER, RAN PROGRAM TO ACCESS FAULTS, NO FAULTS FOUND.  TAXIED ACFT WITH CREW WHILE OPERATING BRAKE HANDLE 20 TIMES & COULD NOT DUPLICATE DISCREPANCY AT THIS TIME IAW F2000 MM CH 32-41 & 32-42.
